# SDR SWAA2020062991245

- Difficulty date: June 10, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 55,339 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; FWD AND AFT WATER SERVICE PAN STIFFENERS ARE CRACKED BETWEEN BS 907 AND 927.   REMOVED AND REPLACED ACB FWD & AFT WATER SERVICE PAN STIFFENERS IAW SRM 51-40-02, SRM 51-40-05, AND AIPC 52-49-00-02.
